# SDR SCNA20210915079

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 64,295 hours, 24,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: E/E Bay Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY DOOR CUTOUT L/H WEB IS DAMAGED. REMOVED DAMAGE E+E BAY DOOR CUTOUT WEB CBS 323-351 LBL 15 IAW SRM 737-800 51-40-02-0G FABRICATED WEB OUT OF 7075T6 .040 LOT # 5105057-1 ALODINE AND PRIMER NEW WEB IAW SRM 52-10-13-2A-3 REV 73 AND DRAWING PL141A8512 REV E SRM 51-20-01-0G AMM 51-21-72-370-004. INSTALLED NEW WEB IAW SRM 737-800 51-48-02-0G BOEING DRAWING 14A8512. REV E 57202U 03SEP21 AND DRAWING 141A8511 REV C
